MAUDE Adverse Event Report: Tornier Inc PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20; BIT, SURGICAL

Tornier Inc PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20; BIT, SURGICAL
Catalog Number MWJ127
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
PERFORM REVERSED PERIPHERAL and SPHERE SCREWDRIVER BIT T20
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50809706
Report Number0001649390-2026-00954
Device Sequence Number8653203
Product Code GFG
UDI-Device Identifier00846832062492
UDI-Public00846832062492
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWJ127
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown